Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 794–802 (Mi tvp197)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On large deviations of a self-normalized sum

S. V. Nagaev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: In the present paper we deduce exponential bounds on the probabilities of large deviations of a self-normalized sum of independent random variables. Summands are not assumed to be identically distributed.

Keywords: Berry–Esseen bound, Lyapunov ratio, self-normalized sum, large deviations

DOI: https://doi.org/10.4213/tvp197

Full text: PDF file (712 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4, 704–713

Bibliographic databases:

Received: 02.04.2002

Citation: S. V. Nagaev, “On large deviations of a self-normalized sum”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 794–802; Theory Probab. Appl., 49:4 (2005), 704–713

Citation in format AMSBIB
\Bibitem{Nag04}
\by S.~V.~Nagaev
\paper On large deviations of a self-normalized
sum
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 794--802
\mathnet{http://mi.mathnet.ru/tvp197}
\crossref{https://doi.org/10.4213/tvp197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142570}
\zmath{https://zbmath.org/?q=an:1090.60027}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 4
\pages 704--713
\crossref{https://doi.org/10.1137/S0040585X97981391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234407500011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp197
  • https://doi.org/10.4213/tvp197
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, K. E. Tikhomirov, “On Probability Analogs of Rosenthal's Inequality”, Math. Notes, 90:5 (2011), 644–650  mathnet  crossref  crossref  mathscinet  isi
    2. Devulder A. Pene F., “Random Walk in Random Environment in a Two-Dimensional Stratified Medium with Orientations”, Electron. J. Probab., 18 (2013), 18, 1–23  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:186
    Full text:109
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021